Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is A High Fever Indicative Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

high fever, rash, head hurts

been on same HIV drugs for 3 years, have very low engery, head hurts bad, have small blister rash all over my body. what could be happening?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need an overall clinical assessment since many HIV and non-HIV conditions can be causing your symptoms (such as hormone problems, anemia, herpes or drug rashes). KH Read more »

acute retroviral infection: low or high fever?

Please tell me whether a high fever of 101.6 can be a symptom of acute retroviral infection. I... Read more »

High Fever and Pancreatitus

I was recently hospitalized with Pancreatitus. I have been having fevers between 100 and 103 for a... Read more »
Articles
AIDS InfoNet

Mycobacterium Avium Complex (MAC)

...never causes disease in people with more than 100 CD4 cells. How Do I Know if I Have MAC? The symptoms of MAC can include high fevers, chills, diarrhea, weight loss, stomach aches, fatigue, and anemia (low numbers of red blood cells). When... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...have three or more bowel movements each day. If your diarrhea lasts for more than a few days, contains blood, or if you have a high fever or stomach pain you should contact your health care provider. Your health care provider should: Test your... Read more »
The Well Project

Hyperlipidemia and HIV/AIDS: High Cholesterol and Triglycerides

Table of Contents Introduction Hyperlipidemia and HIV How to Know if you Have Hyperlipidemia Foods That Affect Cholesterol and Triglyceride Levels Exercise and Hyperlipidemia Drugs for Hyperlipidemia HIV Drugs and... Read more »
AIDS InfoNet

Acute HIV Infection

What Is Acute HIV Infection? Testing for Acute HIV Infection Risk of Immune Damage Risk of Infecting Others Treating Acute HIV Infection Pros and Cons of Treating Acute HIV Infection The Bottom Line What Is Acute HIV Infection?... Read more »
Connect With Others

Got a high fever

Posted by Anonymous, 5 Replies
...exposure was 3 weeks ago and i started having stomach problems and last night i had a fever of 102.5. I have never gotten such a high fever ever since i can remember. i still have nausea and i cant eat and the doctor i went to today said my cbc... Read more »

ARS Question

Posted by Anonymous, 2 Replies
...Did anybody have runny/stuffy nose for like two weeks during ARS? Assuming you had a high fever, did it come at the beginning or end of your ARS Symptoms? Read more »

Ars?

Posted by Anonymous
...Is Ars always consistent with a high fever? Are the nodes in your body swollen all over (Armpits, groin, neck etc.) Do symptoms disappear at the same time? Read more »

FEVER

Posted by Anonymous
...If fever is due to ARS, is it a high fever or one that is not noticable? I ask this because I've read that in many cases symptoms go unnoticed. I don't see how a 103 Read more »